# SDR 9617579909

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Web
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE WEB FS 105 AT LBL 25 AND RBL 25.  REPAIRED WEB (P/N 9910073-313) PER EA 99-110706 AND  -110719.
